Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: I. J. Schwatt
Title: A Geometrical Treatment of Curves which are Isogonal Conjugate to a Straight Line with respect to a Triangle.
Additional book information: Boston, Leach, Shewell and Sanborn, [1895]. 8vo. 6 and 46 pp.

Review Information:

Reviewer: F. Morley
Journal: Bull. Amer. Math. Soc. 3 (1897), 195-196
American Mathematical Society